# SDR SWAA062382

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 44,214 hours, 38,489 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 6872
- Condition: Sheared
- Location: Spoilers
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING NR 9 GROUND SPOILER OUTBOARD ACTUATOR ROD END SHEARED OFF.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
